Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What medicines should I use to stop loose motions?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
What medicines should I use to stop loose motions? I had normal, home food for lunch. I had sprouts, carrot, cucumber and amla in the morning.
Posted Thu, 27 Mar 2014 in General Health
Answered by Dr. Rakesh Karanwal 39 minutes later
Brief Answer: Diarrhea is due to contaminated raw vegetables Detailed Answer: Hi XXXXXXX Thanks for your query. Loose stools commonly occur following ingestion of contaminated foods, particularly raw/uncooked vegetables. Apparently, the salads that you ate in the morning, were contaminated with bacteria/ameba. Take a course of Tinidazole 1000mg twice daily for three days; plenty of water (with a pinch of salt in each glass of water to prevent dehydration); and, chew and then swallow a tablet of Albendazole (400mg) (a deworming agent). You will improve with the treatment advised. If the frequency of stools is very high, 2 tablets of Lomotil immediately, followed by another tablet 6 hours later, will reduce the frequency. Lastly, I would advise you to wash the salads thoroughly before eating raw. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: What medicines should I use to stop loose motions? 11 minutes later
Can I use this medicines along with Azithromycin 500? I'm prescribed this medicine by my skin specialist. Thank you so much for a prompt reply, doctor!
Answered by Dr. Rakesh Karanwal 5 minutes later
Brief Answer: You can take both medicines together Detailed Answer: You can take the prescribed medicines safely along with Azithromycin, as there is no drug-interaction between them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor